# SDR 00FDEA00252

- Difficulty date: April 14, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE THROTTLE WOULD NOT RETARD.  *S/D*  PERFORMED THRUST LEVER FRICTION BRAKE ADJUSTMENT IAW MM 76-11-1.  AC OK FOR SERVICE.
